Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Started taking norethisterone. Experiencing pain in legs and joints. Easy way for cure?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Since I started norethisterone I have being getting painfully ache legs and joints
my GP said she didn't think it was a side effect of the hormone. Can you help?
Posted Sat, 11 May 2013 in Women's Health
Answered by Dr. Sree Gouri SR 36 minutes later
Thanks for the query.

Usually norethisterone won't cause severe side effects.
But in people with hypertension, diabetes, family history of thrombosis, smokers, obesity etc. coagulation problems can occur.
So if you are having any of these risk factors better to be careful.
You once consult gynecologist and get examined to rule out the risk factors.
After that you can continue the pills with symptomatic treatment or can choose some other option.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor